# SDR DALA2022090905997

- Difficulty date: September 9, 2022
- Submitted: September 9, 2022
- Operation: Air carrier
- Aircraft: N517DZ
- Make and model: Airbus A350-941
- Aircraft serial: 0545
- Aircraft time: 2,688 hours, 292 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3517 - AFT GALLEY OVEN SMOKED WHEN USED. CORRECTIVE ACTION: R/R OVEN G4A25 PER A350 AMM 25-34. (8988316)
